John Libbey Eurotext

European Journal of Dermatology

MENU

Successful treatment of isoniazid-induced lichenoid drug eruption with acitretin Volume 28, numéro 1, January-February 2018

Illustrations

  • Figure 1
Auteurs
1 Department of Dermatology, Peking Union Medical College Hospital, Chinese Academy of Medical Sciences and Peking Union Medical College, Beijing, China
2 Department of Dermatology, Plastic Surgery Hospital, Chinese Academy of Medical Sciences and Peking Union Medical College, Beijing, China
3 Department of Dermatology, University of Colorado Anschutz Medical Campus, Aurora, Colorado, USA

A 54-year-old woman presented with generalized erythematous, pruritic, scaly plaques and hair loss. The skin lesions started on the scalp and gradually spread to the trunk and upper and lower extremities with thinning of hair. Her recent medical history was remarkable for tuberculous meningitis that had been treated with rifampin, isoniazid (INH), pyrazinamide, and ethambutol, for five months prior to the onset of presented skin lesions. In a local hospital, she was suspected to have a drug reaction [...]